Guide :

weight gain after radiotherapy

I had a mastectomy and lymph nodes excision about 18 months ago, followed by 26 radiotherapy sessions. I have been taking Femara for 2 years. Since the radiation therapy I have put on a lot of weight around the middle, and am starting to look like my 'old husband' with his big belly. I'm not eating more - less actually, and am wondering if the radiation treatment has anything to do with it, or the Femara? My clothes are getting too tight around the middle, and i've never had a big belly before and I'm 76. any ideas?

Research, Knowledge and Information :


Eating to Lose Weight After Treatment - Breastcancer.org


Why do some people with breast cancer gain weight? ... getting through and beyond surgery and radiation, ... These steps can help you lose weight after treatment:
Read More At : www.breastcancer.org...

Weight Gain and Radiation Therapy - Treato


1,891 of posts and discussions on Radiation Therapy for Weight Gain. Does Radiation Therapy help with Weight Gain? Can Radiation Therapy diagnose Weight Gain ?
Read More At : treato.com...

Weight Gain Linked to Breast Cancer - WebMD


WebMD has details. Skip to main ... but the weight gain is usually seen only after weeks of continuous use. ... or women who've had surgery followed by radiation alone.
Read More At : www.webmd.com...

Weight gain "after HT & radiation" - Prostate Cancer ...


Jul 14, 2017 · You can't gain weight unless you are taking in more calories than you are burning..It's as simple as that..I had to eliminate one meal a day to stop the gain.
Read More At : www.healingwell.com...

Weight loss during External Beam Radiation | Cancer Survivors ...


I'm kind of confused about weight loss during external beam radiation. ... I lost a good amount of the weight after my first series of ... weight gain actually.
Read More At : csn.cancer.org...

Prevention and Healthy Living | Cancer.Net


Find information on why maintaining a healthy weight is important for cancer prevention and recovery from cancer. ... Stopping Tobacco Use After a Cancer Diagnosis.
Read More At : www.cancer.net...

Your Body After Treatment - Dana-Farber Cancer Institute ...


Your Body after Treatment On this ... have taken certain medicines have problems with weight gain, ... have had radiation therapy or chemotherapy to the head or neck ...
Read More At : www.dana-farber.org...

How to Gain weight after radiation therapy « Nutrition ...


In this tutorial, we learn how to gain weight after radiation therapy. Cancer patients will need a strong focus, because most cancer patients just simply forget to eat.
Read More At : nutrition.wonderhowto.com...

Weight Changes - Managing Side Effects - Chemocare


Weight Changes What Is Chemo Weight Gain or ... some chemotherapy may contribute to weight gain. Weight gain after chemo may happen for a variety of reasons including:
Read More At : chemocare.com...

Suggested Questions And Answer :


weight gain after radiotherapy

Hi, I would advise you to consult your doctor for the big belly. It could be ascites, collection of fluid in the abdomen. It could also be due to secondaries in the liver and consequent ascites. Please consult your treating doctor, who may do an ultrasonography to gather more information. Good luck with your therapy. Regards.
Read More At : ...

Lexapro Celexa

Actually, because Lexapro is much newer than Celexa (thought they are pretty much the same drug at the foundation), who knows which will end up reporting the most side effects?  There's a tremendous lag time of over a decade before we know how much a particular drug affects people.  They are approved without any long-term human studies, so the first users are the guinea pigs.  Just the way it is.  But I would say you can't tell from the internet reports how many people are affected a particular way -- most people don't report their experience to their doctors, let alone the internet.  I've taken both, and neither was a big weight gainer -- I mean, you're not talking Paxil or Remeron here -- but the effects differ by the individual, so only by trying the drug can you tell how it will affect you.  Just because some of the molecule was cut out of Lexapro from the original Celexa, I'd guess that Lexapro is the lesser weight gainer overall, but that's just a blind guess, as nobody's really counting here.
Read More At : ...

Is there any antipsychotic that doesn't make you gain weight?

I waz on  and i had a reaction to it its got an ingredient in it and caused me to lactate not bein pregnant and zyprexa i gained alot of weight like 20lb in a month
Read More At : ...

Propranolol and weight gain

Yup. I take it and I gained about 10 pounds in 5 months. My doctor told me it was the meds. I don't mind because id rather be a little chubby then anxious 24/7
Read More At : ...

weight gain!!!

Yes it is normal and Congrats on those 92 days clean!!!  I see many in my area who have cleaned up and the weight they put on looks good on them.  It is healthy looking!  There is also a down side to this too as sometimes we use our food as comfort.  
Read More At : ...

What mood stabilizer does not cause weight?

Hello,          I take Lithium and Seroquel . The Seroquel increase's appetite and weight gain but i have no issue's with Lithium except dry mouth and dehydration sometime's ,so i drink lot's of water . It's a mood stabilizer and work's well for me and you need regular blood test's so your Lithium levels are not too high .
Read More At : ...

Will my new progesterone only pills make me gain weight?

i was put on POPs after my 1st child i managed to get nearly all my baby weight off and stayed my normal weight i also managed to lose a stone for my holidays
Read More At : ...

Lexapro - weight gain???

I took Lexapro and gained a small bit of weight BUT I was scared to return to my normal work out routine because I thought (still do) that something was wrong with my heart.  That is why it was prescribed, because my tests were normal so they told me anxiety was the cause of my chest discomfort.  I don't think I would have gained weight if I would have continued to work out regularly like I had before.  Also, I have a friend who was on 40mg (YES 40mg!!!) and never gained an ounce.  Not one. I read alot about Lexapro and weight gain before I started it too.  I have said before that I think you'll read more negative than positive about drugs like these because the people who don't gain weight and are doing well on it, don't come online to talk about it.  It is hard to find positive things about a number of drugs for that reason.  In my opinion only!! If you take it and notice that you're gaining weight, exercise more or talk with your doctor.  My friend that was on 40mg (she's a nurse) had seen quite of number of patients who had NOT gained weight.  She did hear that alot of people experienced an increase in appetite on the Lexapro--doesn't always have to equal weight gain.  Make the foods count.   Good luck.  
Read More At : ...

High Cortisol and Adrenal Fatigue?

Can anyone comment on this?
Read More At : ...

unexplained weight gain & weight loss

I have to that this as a miscat (it is not a brain tumor question) but I would have to say this potentially could be hormonal. When she was in the hospital, did they happen to give her high dose steroids? The steroids (dexamethasone, prednesone, hydrocortisone) can often lead to rapid weight gain, and then when they are consumed by the body, then rapid weight loss. It is also possible that there are cortisol producing tumors - aka Cushing's syndrome that can create cortisol thus impacting weight. Thyroid and other hormones can also do this as well. Has she has a good hormone work up? FYI if you have low D which is quite common for us with hormonal issues, we are put on 50,000iu a week to get up to a normal level then given 3-5,000 daily. From my layman point of view, we have not had a correlation of D to weight, only energy.
Read More At : ...

Tips for a great answer:

- Provide details, support with references or personal experience .
- If you need clarification, ask it in the comment box .
- It's 100% free, no registration required.
next Question || Previos Question
  • Start your question with What, Why, How, When, etc. and end with a "?"
  • Be clear and specific
  • Use proper spelling and grammar
all rights reserved to the respective owners || www.online-medical-clinic.com || Terms of Use || Contact || Privacy Policy
Load time: 0.0746 seconds